Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 55, NWS Green Bay, WI

September 4, 2018Marathon County, Portage County, Wood County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Sep 4, 2018, 5:20 PM CDT for Marathon County, Portage County, Wood County, Wisconsin. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 4, 2018, 5:20 PM CDT (22:20 UTC)
Expired
Sep 4, 2018, 6:00 PM CDT
In force
40 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Marathon County, WI, Portage County, WI, Wood County, WI

The radar

The Green Bay radar (KGRB), 132 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 4, 3:35 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 10.3 hours before the alert went out and 303 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2018-09-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 106 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2018-09-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
106 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
667 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

607 
WUUS53 KGRB 042220
SVRGRB
WIC073-097-141-042300-
/O.NEW.KGRB.SV.W.0055.180904T2220Z-180904T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
520 PM CDT TUE SEP 4 2018

The National Weather Service in Green Bay has issued a

* Severe Thunderstorm Warning for...
  Northeastern Wood County in central Wisconsin...
  Northwestern Portage County in central Wisconsin...
  South central Marathon County in central Wisconsin...

* Until 600 PM CDT.

* At 520 PM CDT, a severe thunderstorm was located 10 miles north of
  Wisconsin Rapids, moving northeast at 25 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Stevens Point, Knowlton, Sherry, Auburndale, Junction City,
  Rudolph, Milladore, Rocky Corners, Blenker and Dewey Marsh Wildlife
  Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Green Bay.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A Tornado Watch remains in effect until 1000 PM CDT for central
Wisconsin.

LAT...LON 4447 8992 4464 9004 4477 8958 4458 8943
TIME...MOT...LOC 2220Z 242DEG 23KT 4455 8988 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

Kieckbusch
3 follow-up statements
705 
WWUS53 KGRB 042228
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
528 PM CDT TUE SEP 4 2018

WIC073-097-141-042300-
/O.CON.KGRB.SV.W.0055.000000T0000Z-180904T2300Z/
Wood WI-Portage WI-Marathon WI-
528 PM CDT TUE SEP 4 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR NORTHEASTERN WOOD...NORTHWESTERN PORTAGE AND SOUTH CENTRAL
MARATHON COUNTIES...

At 528 PM CDT, a severe thunderstorm was located 12 miles north of
Wisconsin Rapids, moving northeast at 25 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Stevens Point, Knowlton, Junction City, Rudolph, Milladore, Rocky
Corners, Blenker, Dewey Marsh Wildlife Area, Dancy and Ellis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Green Bay.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A Tornado Watch remains in effect until 1000 PM CDT for central
Wisconsin.

LAT...LON 4449 8986 4467 8995 4477 8958 4458 8943
TIME...MOT...LOC 2228Z 245DEG 22KT 4457 8982 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

Kieckbusch
496 
WWUS53 KGRB 042240
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
540 PM CDT TUE SEP 4 2018

WIC141-042250-
/O.CAN.KGRB.SV.W.0055.000000T0000Z-180904T2300Z/
Wood WI-
540 PM CDT TUE SEP 4 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WOOD COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM CDT for central
Wisconsin.

LAT...LON 4477 8958 4461 8946 4454 8979 4463 8985
      4468 8985 4469 8989
TIME...MOT...LOC 2240Z 242DEG 23KT 4461 8972 

$$

WIC073-097-042300-
/O.CON.KGRB.SV.W.0055.000000T0000Z-180904T2300Z/
Portage WI-Marathon WI-
540 PM CDT TUE SEP 4 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR NORTHWESTERN PORTAGE AND SOUTH CENTRAL MARATHON COUNTIES...

At 540 PM CDT, a severe thunderstorm was located 10 miles northwest
of Stevens Point, moving northeast at 25 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Knowlton, Junction City, Dewey Marsh Wildlife Area, Dancy and Rocky
Corners.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Green Bay.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A Tornado Watch remains in effect until 1000 PM CDT for central
Wisconsin.

LAT...LON 4477 8958 4461 8946 4454 8979 4463 8985
      4468 8985 4469 8989
TIME...MOT...LOC 2240Z 242DEG 23KT 4461 8972 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

MPC
433 
WWUS53 KGRB 042255
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
555 PM CDT TUE SEP 4 2018

WIC073-097-042305-
/O.EXP.KGRB.SV.W.0055.000000T0000Z-180904T2300Z/
Portage WI-Marathon WI-
555 PM CDT TUE SEP 4 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PORTAGE AND SOUTH
CENTRAL MARATHON COUNTIES WILL EXPIRE AT 600 PM CDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.  However gusty winds and heavy rain are still
possible with this thunderstorm.

A Tornado Watch remains in effect until 1000 PM CDT for central
Wisconsin.

LAT...LON 4477 8958 4461 8946 4454 8979 4463 8985
      4468 8985 4469 8989
TIME...MOT...LOC 2255Z 242DEG 23KT 4465 8961 

$$

MPC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 4, 2:19 PM CDT, 3 hours 1 minute earlier.

Area forecast discussion, Sep 4, 2:19 PM CDT, 3 hours 1 minute before
Area Forecast Discussion
National Weather Service Green Bay WI
219 PM CDT Tue Sep 4 2018

Forecast discussion for routine afternoon forecast issuance

.SHORT TERM...Tonight and Wednesday
Issued at 218 PM CDT Tue Sep 4 2018

The latest RAP analysis and satellite/radar imagery show a warm
front stretching across the Upper Peninsula, and a cold front
extending over far northwest MN and central SD early this
afternoon. Where skies have cleared south of the warm front, temps
have risen into the middle 80s with juicy mid 70s dewpoints.
Plenty of instability within this airmass (SB capes 2000-3000
j/kg) for scattered showers and storms through early this evening.
Not out of the question that a severe weather threat will develop late
this afternoon over parts of central into east-central WI as the
atmosphere continues to destabilize. Damaging winds will be the
main threat with any storms develop. Meanwhile a plume of deep
moisture is extending from the western Gulf to the Upper
Mississippi Valley. Shortwave activity over Nebraska is helping
generate a band of showers and storms within this deep moisture
plume. As this deep moisture interacts with the cold front,
instability, and shortwave activity, severe weather and flash
flood chances are the main forecast concerns.

Tonight...The cold front will slowly move to the southeast into
northwest WI late. Ahead of the front, a shortwave trough over
the Plains and a wave of low pressure will travel northeast across
west-central to north-central WI from late evening through
overnight. A few strong to severe storms are possible early in the
evening to mid-evening as ample diurnal instability interacts
with 25-35 kts of deep layer shear. Central WI has the higher
shear so believe the higher threat of severe weather will occur
there. After this initial period of convection, a large swath of
showers and storms are expected to push into central and north-
central WI late this evening. Strong fgen forcing within the right
entrance region of a jet streak to go along with very good
moisture transport via a 50 kt low level jet will lead to the high
potential of heavy rainfall. Most short range guidance is in good
agreement placing the axis of heavy rainfall from western
Marathon to Florence county, where a 2 to 4 or 3 to 5 inch
rainfall is possible. Issued a flash flood watch earlier this
morning for parts of central and all of north-central WI. Given
the strength of the low level jet and low level helicities
associated with the surface low, may see an isolated damaging wind
threat develop along the southern edge of the heavy rainfall,
where elevated instability above 1000 j/kg will persist through
the overnight hours.

Wednesday...The heavy rainfall will be tapering off and exiting
the area to the northeast and east during the morning hours for
the most part. A few showers may linger into the early afternoon
over east-central WI. With the cloud cover, morning showers and a
north wind, temps will be cooler and range from the upper 60s in
the north to middle 70s south.

.LONG TERM...Wednesday Night Through Tuesday
Issued at 218 PM CDT Tue Sep 4 2018

Relatively quiet weather is anticipated during the extended
period. Canadian high pressure is expected from Wednesday night
through Saturday, along with pleasant, near-normal temperatures.

Forecast confidence is lower later in the weekend. The 00z ECMWF
brought the remnants of Tropical Storm Gordon into the region,
along with a good chance of rain south and east. However, the 12z
ECMWF has fallen more in line with the latest GFS, and keeps the
system well to our south before shunting it off to the east. For
now, will just carry small pops south and east Sunday into Sunday
night, and see how the models trend in upcoming days.

A weak cold front may also bring a small chance of showers to
north central WI Monday into Monday night, but that is a low
confidence proposition too.
&&

.AVIATION...for 18Z TAF Issuance
Issued at 1134 AM CDT Tue Sep 4 2018

An active period of weather is expected across the region from
late this afternoon through the early morning hours of Wednesday.
Isolated to scattered showers and storms are expected to develop
late this afternoon and evening south of warm front. Any storms
will have the highest chances of impacting the central WI taf
sites. Otherwise, looking at the best chances of storms impacting
the area from about mid-evening to late tonight. The strongest
storms will be capable of producing strong and gusty winds. Cigs
and vsbys will likely fall to ifr as the storms push through. Cigs
should be slow to rise on Wednesday morning.

Low level wind shear will also impact the eastern WI airports
tonight.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch from 7 PM CDT this evening through Wednesday
afternoon for WIZ005-010>013-018>021-030-031-035-036.
&&

SHORT TERM.....MPC
LONG TERM......Kieckbusch
AVIATION.......MPC
Hazardous weather outlook, Sep 4, 2:47 PM CDT, 2 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
247 PM CDT Tue Sep 4 2018

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-052000-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
247 PM CDT Tue Sep 4 2018

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

Thunderstorms with torrential rainfall and isolated wind damage
can be expected late this afternoon through tonight. Flash
flooding is possible in north central and parts of central and far
northeast Wisconsin tonight into Wednesday morning, and a Flash
Flood Watch is in effect. The best chance of severe storms with
damaging winds and isolated tornadoes should occur on the
southeast periphery of the heavy rainfall threat area, from
central into northeast Wisconsin.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

Rain and thunderstorms will gradually diminish on Wednesday.
Locally heavy rain is still possible over far northeast Wisconsin
Wednesday morning, but severe storms are not anticipated.

The expected heavy rainfall should cause area rivers to rise,
with some rivers reaching bankfull or flood stage by the weekend.
Boaters and fishermen should be alert for fast flows which could
make for dangerous conditions on area rivers.

There is a high risk for rip currents along Lake Michigan beaches
from early morning through early afternoon on Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to report flooding or wind damage,
rainfall amounts in excess of an inch, and measured wind gusts
over 40 mph.

LMZ521-522-541>543-052000-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
247 PM CDT Tue Sep 4 2018

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

Fog on Lake Michigan will reduce the visibility sufficiently to
pose a hazard to boaters at times. There is also a chance of
thunderstorms on the lake and bay.

Increasing south winds and building waves will lead to conditions
that are hazardous to small craft on Lake Michigan from late
tonight through early afternoon Wednesday. Thunderstorms will
also be possible late tonight that could pose a hazard to boaters.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

Thunderstorms and patchy fog will be possible at times on
Wednesday, and may pose a hazard to mariners.

MPC/Kieckbusch

In the hours before

Local storm report, Sep 4, 11:32 AM CDT, 5 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1132 AM CDT TUE SEP 4 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       SHIOCTON                44.43N 88.58W
09/04/2018  M1.65 INCH       OUTAGAMIE          WI   PUBLIC

            24 HOUR RAIN TOTAL. REPORT VIA SOCIAL MEDIA.

&&

KLB
Local storm report, Sep 4, 11:37 AM CDT, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1137 AM CDT TUE SEP 4 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     HEAVY RAIN       KIMBERLY                44.27N 88.34W
09/04/2018  M2.52 INCH       OUTAGAMIE          WI   PUBLIC

            TOTAL SINCE MIDNIGHT. REPORT VIA SOCIAL MEDIA.

0730 AM     HEAVY RAIN       8 S LENA                44.83N 88.05W
09/04/2018  M1.34 INCH       OCONTO             WI   PUBLIC

            RAIN TOTAL SINCE MIDNIGHT. REPORT VIA SOCIAL MEDIA.

&&

KLB
Special weather statement, Sep 4, 1:57 PM CDT, 3 hours 23 minutes before
Special Weather Statement
National Weather Service Green Bay WI
157 PM CDT TUE SEP 4 2018

WIZ031-038>040-074-042000-
Southern Oconto County WI-Shawano WI-Kewaunee WI-Outagamie WI-
Brown WI-
157 PM CDT TUE SEP 4 2018

...THUNDERSTORMS WITH TORRENTIAL RAINFALL AFFECTING NORTHEAST
WISCONSIN...

At 154 PM CDT, Doppler radar was tracking strong thunderstorms 7
miles northeast of Black Creek, or 16 miles west of Green Bay,
moving northeast at 35 mph.

Torrential rainfall and winds in excess of 30 mph will be possible
with these storms.

Locations impacted include...
Green Bay, Bay Shore Park, Pulaski, Black Creek, Oneida, Howard,
Suamico, Little Suamico, Seymour and Chase.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may lead
to urban flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4439 8855 4459 8865 4459 8861 4461 8861
      4487 8783 4483 8780 4471 8792 4463 8793
      4468 8781 4476 8774 4473 8772 4469 8772
      4468 8774 4468 8768 4464 8765
TIME...MOT...LOC 1854Z 245DEG 30KT 4453 8832

Kieckbusch
Special weather statement, Sep 4, 2:45 PM CDT, 2 hours 35 minutes before
Special Weather Statement
National Weather Service Green Bay WI
245 PM CDT TUE SEP 4 2018

WIZ030-035-042030-
Marathon WI-Wood WI-
245 PM CDT TUE SEP 4 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WOOD AND SOUTH CENTRAL
MARATHON COUNTIES UNTIL 330 PM CDT...

At 245 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles northwest of Pittsville, or 15 miles east of Neillsville,
moving northeast at 30 mph.

Winds in excess of 40 mph will be possible with this storm.

This storm will remain over mainly rural areas of northern Wood and
south central Marathon Counties, including the following locations...
Milladore, North Wood County Park, Sherry, Rozellville, Big Eau
Pleine County Park, Auburndale, Hewitt, Blenker, Arpin and
Bakerville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4463 9032 4483 8984 4450 8985 4442 9032
TIME...MOT...LOC 1945Z 246DEG 27KT 4454 9028

Kieckbusch
Special weather statement, Sep 4, 3:46 PM CDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Green Bay WI
346 PM CDT TUE SEP 4 2018

WIZ030-042145-
Marathon WI-
346 PM CDT TUE SEP 4 2018

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MARATHON COUNTY UNTIL 445
PM CDT...

At 344 PM CDT, Doppler radar was tracking a strong thunderstorm near
Mosinee, or 12 miles south of Wausau, moving northeast at 30 mph.

Winds in excess of 40 mph and torrential rainfall will be possible
with this storm.

Locations impacted include...
Wausau, Weston, Rib Mountain, Mosinee, Bevent, Rothschild, Schofield,
Ringle, Norrie and Birnamwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Green Bay.

&&

A Tornado Watch remains in effect until 1000 PM CDT for central
Wisconsin.

LAT...LON 4512 8945 4512 8923 4506 8922 4499 8922
      4468 8924 4469 8954 4475 8976
TIME...MOT...LOC 2044Z 214DEG 27KT 4479 8963

Kieckbusch
Special weather statement, Sep 4, 4:40 PM CDT, 40 minutes before
Special Weather Statement
National Weather Service Green Bay WI
440 PM CDT TUE SEP 4 2018

WIZ035-042230-
Wood WI-
440 PM CDT TUE SEP 4 2018

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WOOD COUNTY UNTIL 530 PM
CDT...

At 440 PM CDT, Doppler radar was tracking a strong thunderstorm near
Pittsville, or 18 miles west of Wisconsin Rapids, moving northeast at
25 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Pittsville, Sherry, Auburndale, Vesper, Rudolph, Arpin, Milladore,
North Wood County Park, Dexterville and Blenker.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 1000 PM CDT for central
Wisconsin.

LAT...LON 4451 9031 4469 9000 4469 8985 4468 8984
      4451 8984 4451 8974 4433 9022 4444 9032
TIME...MOT...LOC 2140Z 237DEG 21KT 4445 9021

Kieckbusch

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 3, 10:09 PM CDTSpecial Weather StatementGRBWaushara, Winnebago36 min
Sep 4, 6:09 AM CDTSpecial Weather StatementGRBBrown, Kewaunee, Outagamie, Waupaca21 min
Sep 4, 8:41 AM CDTFlash Flood WatchGRBFlorence, Forest, Langlade, Lincoln, Marathon, Marinette and 7 more23 hr
Sep 4, 1:57 PM CDTSpecial Weather StatementGRBOutagamie63 min
Sep 4, 2:45 PM CDTSpecial Weather StatementGRBWood45 min
Sep 4, 2:56 PM CDTSmall Craft AdvisoryGRB25 hr
Sep 4, 3:00 PM CDTBeach Hazards StatementGRBDoor, Kewaunee, Manitowoc22 hr
Sep 4, 3:46 PM CDTSpecial Weather StatementGRBMarathon59 min
Sep 4, 4:40 PM CDTSpecial Weather StatementGRBWood50 min
Sep 4, 6:09 PM CDTSpecial Weather StatementGRBMarathon51 min
Sep 4, 6:35 PM CDTSevere Thunderstorm WarningGRBMarathon40 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.